# SDR UALA2010100803736

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,307 hours, 8,681 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG EEC C1 R RT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION. ENGINE CONTROL SYS IS OPERATING WITH REDUCED REDUNDANCY.  STATUS  MSG01- NOT ACTIVE CRUISE MODE DEPENDENT; EEC PERMANENT MAGNET ALTERNATOR (RT ENG, CH B) WINDING IS INOPERATIVE. DB- ELECTRONIC ENGINE CONTROL (RT ENG, CH B) MSG02-NOT ACTIVE CRUISE MODE DEPENDENT; EEC PERMANENT MAGNET ALTERNATOR (RT ENG, CH B) WINDING IS INOPERATIVE. MSG-7351192 INACTV ER MODE MSG-7351192 INACTV ER MODE -MAINT MSG 73-51192. REPLACED PMA AND TESTED.
